# SDR SWAA2018031920475

- Difficulty date: February 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 69,626 hours, 41,485 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A2401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INNER SPAR RIB CRACKED AT HSS 92.70, THIRD STIFFENER FROM THE FORWARD SIDE   REPAIRED THE RIB IAW SRM, DWG, & EA.
